Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 19, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 23, 2011, 2:59 PM EDT for 4 counties in Ohio. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2011, 2:59 PM EDT (18:59 UTC)
- Expired
- Mar 23, 2011, 3:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Butler County, OH, Greene County, OH, Montgomery County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 40 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 3:01 PM EDT | HAIL 0.88 | Middletown, OH | |
| Mar 23, 3:06 PM EDT | HAIL 0.5 | Lebanon, OH | |
| Mar 23, 3:21 PM EDT | HAIL 1 | 3 N Clarksville, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 1:13 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1527 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 311 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
903
WUUS51 KILN 231859
SVRILN
OHC017-057-113-165-231945-
/O.NEW.KILN.SV.W.0019.110323T1859Z-110323T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
259 PM EDT WED MAR 23 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BUTLER COUNTY IN SOUTHWEST OHIO...
WARREN COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN GREENE COUNTY IN WEST CENTRAL OHIO...
SOUTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 345 PM EDT.
* AT 256 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FRANKLIN TO 5 MILES
WEST OF HAMILTON...MOVING EAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
MONROE...
BELLBROOK...
WAYNESVILLE...
MASON...
LEBANON...
MORROW...
IN ADDITION...STATE ROUTE 48 AT STATE ROUTE 73...MAUSTOWN...LYTLE...
PEKIN...BECKETT RIDGE...HUGHES...MAUD AND STATE ROUTE 63 AT STATE
ROUTE 741 ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 20 AND 42...
I-75 BETWEEN MILE MARKERS 18 AND 43...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.
&&
LAT...LON 3959 8446 3963 8421 3965 8396 3925 8400
3927 8426 3929 8427 3931 8464
TIME...MOT...LOC 1900Z 269DEG 59KT 3954 8421 3939 8458
$$
HATZOS1 follow-up statement
178
WWUS51 KILN 231936 RRA
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
336 PM EDT WED MAR 23 2011
OHC017-057-113-165-231947-
/O.EXP.KILN.SV.W.0019.000000T0000Z-110323T1945Z/
BUTLER OH-WARREN OH-GREENE OH-MONTGOMERY OH-
336 PM EDT WED MAR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONTGOMERY...
SOUTHWESTERN GREENE...WARREN AND EASTERN BUTLER COUNTIES WILL EXPIRE
AT 345 PM EDT...
THE THUNDERSTORMS HAVE MOVED INTO FAR EASTERN WARREN COUNTY AND
CLINTON COUNTY...WHERE ANOTHER SEVERE THUNDERSTORM WARNING REMAINS
IN EFFECT.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 3959 8446 3963 8421 3965 8396 3925 8400
3927 8426 3929 8427 3931 8464
TIME...MOT...LOC 1937Z 269DEG 59KT 3955 8342 3940 8379
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 1:40 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 23, 1:40 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 140 PM EDT WED MAR 23 2011 .SYNOPSIS... LOW PRESSURE WILL TRACK EAST ALONG A WARM FRONT ACROSS THE AREA TODAY. A TRAILING COLD FRONT FROM THE LOW WILL PUSH THROUGH THIS EVENING. COLDER HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A DEEP UPR LVL LOW WILL CONTINUE TO PUSH E/SE TOWARD THE GREAT LAKES TODAY/OHIO VALLEY REGION TODAY. SFC LOW PRESSURE WILL RIPPLE ACRS AN ADVANCING WARM FRONT ACRS NRN OHIO. FALLING HEIGHTS AHEAD OF THE UPR LOW...ALONG WITH AN EMBEDDED DISTURBANCE ON THE EAST SIDE OF THE UPR LOW...WILL PROVIDE LARGE SCALE ASCENT FOR THIS AFTERNOON. IN THE LOW LEVELS...SFC LOW WILL AID IN THE INCREASE OF THE LOW LEVEL JET...PROVIDING SOME LOW LEVEL FORCING/FOCUS. STEEPENING MID LEVEL LAPSE RATES APCHING 8 C/KM WILL AID IN DESTABILIZING THE ATMOSPHERE...ALONG WITH WARM SFC TEMPERATURES IN THE 60S/70S AND DEWPOINTS CLIMBING INTO THE 50S. ALL IN ALL...REGION REMAINS IN A SLIGHT TO MODERATE RISK FOR SEVERE WEATHER. CURRENT THINKING IS THAT CONVECTION WILL GET STARTED OVER CNTRL/SRN INDIANA BY EARLY AFTN...QUICKLY SPREADING EAST AND INCREASING IN COVERAGE AS IT PASS ACRS OUR REGION. BIGGEST SEVERE THREATS WILL BE LARGE HAIL DUE TO STEEP LAPSE RATES AND FAT CAPE LOCATED IN THE MID LVLS...FOLLOWED BY DAMAGING WINDS. ALTHOUGH 0-1 KM SRH IS NOT OVERLY HIGH...STORMS WILL BE CAPABLE OF BECOMING SUPERCELLULAR DUE TO UNIDIRECTIONAL FLOW THAT MAY LEAD TO SPLITTING CELLS. ANY RIGHT MOVING CELL FROM THE MEAN FLOW COULD STILL POSE A TORNADO THREAT. ALL OF THE ABOVE IS MENTIONED IN THE HWO. WILL MAKE UPDATES TO THE FORECAST AS CONDITIONS WARRANT THROUGHOUT THE DAY...ESPECIALLY DEWPOINTS AND TEMPERATURES THAT WILL BE INFLUX. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... AFTER EVENING SHOWERS AND STORMS ACTIVITY SHOULD QUICKLY DIMINISH WITH ONLY SCATTERED LIGHT RAIN MIXING WITH AND CHANGING TO LIGHT SNOW. DONT EXPECT ANY ACCUM AND SHOULD BE ENOUGH DRYING OUT TO KEEP ANY ICY ROADS FROM OCCURRING. TEMPS AT OR JUST ABOVE GUID WITH CLOUDS. AFTER A FEW MORNING FLURRIES OR SPRINKLES SHOULD SEE GOOD DRYING AND AFTERNOON SUN. TEMPS WILL STRUGGLE BUT WITH THE EXPECTATION OF SOME SUN DID NOT STRAY MUCH FROM GUIDANCE. THURSDAY NIGHT AND FRIDAY SHOULD BE DRY WITH HIGH PRESSURE. SOME INCREASING CLOUDS ON FRIDAY AHEAD OF NEXT SYSTEM. TEMPS NEAR GUIDANCE. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... MODELS CONTINUE TO DISAGREE FOR THE LONG TERM PERIOD. THE GFS HAS PRECIPITATION ACROSS THE AREA FOR ALMOST THE ENTIRE WEEKEND WHEREAS THE ECMWF KEEPS CONDITIONS DRY WITH A MORE SOUTHERN ECMWF STORM TRACK. DUE TO MODEL RUN INCONSISTENCIES WENT WITH A BLEND AT THIS POINT HOWEVER WENT CLOSER TO A SOUTHERN SOLUTION. DRY CONDITIONS WILL BE PRESENT FOR MONDAY BEFORE ANOTHER SYSTEM IMPACTS THE AREA. THE GFS IS FURTHER SOUTH WITH THIS SYSTEM WHILE THE ECMWF HAS A MORE NORTHERN TRACK. WENT CLOSER TO THE NORTHERN ECMWF SOLUTION. MODEL TRENDS HAVE BEEN FASTER WITH THIS SYSTEM AND THEREFORE SPED UP TIMING WITH PRECIPITATION. TEMPERATURE PROFILES WILL BE ON THE EDGE FOR PRECIPITATION TYPE AND THEREFORE BELIEVE THAT SOME LOCATIONS...ESPECIALLY ACROSS THE NORTH WILL MIX WITH SOME SNOW WITH BOTH THE WEEKEND AND EARLY NEXT WEEK SYSTEMS. TEMPERATURES WILL BE BELOW NORMAL THROUGH THE EXTENDED PERIOD. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... POTENT UPPER LEVEL LOW EXTENDING FROM THE WESTERN GREAT LAKES INTO THE CENTRAL PLAINS WILL MOVE QUICKLY ESE THROUGH THE REGION DURING THE TAF PERIOD. A SFC LOW NEAR KIND THIS AFTERNOON WILL RIPPLE ALONG A WARM FRONT ACRS NRN OHIO THIS AFTN INTO EARLY EVENING. A COLD FRONT/DRY LINE WILL ACCOMPANY THE LOW. WARM...MOIST AND UNSTABLE AIRMASS AHEAD OF THE LOW AND FRONT...COMBINED WITH INCREASING LOW LEVEL CONVERGENCE AND UPPER LEVEL LIFT...WILL RESULT IN SHOWERS AND THUNDERSTORMS ACROSS THE TAF SITES THROUGH THE AFTERNOON HOURS. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. WILL INCLUDE TEMPO -TSRA AT ALL TAF SITES THIS AFTN. WILL AMEND TAFS IF NECESSARY TO INCLUDE HAIL AND OR STRONG WINDS SHOULD STRONGER CORES MOVE TOWARD ANY TERMINAL. IT APPEARS AS THIS ACTIVITY MOVES EAST BY LATE AFTERNOON INTO EARLY EVENING...THERE MAY BE A BRIEF BREAK IN THE PCPN THREAT. THEREAFTER...ANOTHER COLD FRONT WILL DROP FROM NW TO SE THROUGH THE REGION OVERNIGHT. THERE COULD BE SOME ADDITIONAL SHOWERS AND EMBEDDED THUNDER AHEAD OF THE FRONT. AFTER FRONTAL PASSAGE...COLDER AIR WILL FILTER INTO THE REGION. CIGS WILL LIKELY DROP INTO THE MVFR CATEGORY BEHIND SECOND FRONT. THE JURY IS STILL OUT AT THIS POINT WHETHER IFR CIGS WILL FORM. GIVEN WEAK LOW LEVEL FORCING OVERNIGHT...AND A LACK OF MID LVL MOISTURE...SOME PATCHY DRIZZLE WILL BE POSSIBLE...WITH FREEZING DRIZZLE WHERE TEMPERATURES FALL TO OR LOWER THAN FREEZING. ON THURSDAY...ANY THREAT OF DRIZZLE/FREEZING DRIZZLE SHOULD END DURING THE MORNING HOURS. MVFR CIGS WILL CONTINUE DURING THE MORNING... WITH A CLEARING TREND STARTING CLOSE TO THE NORTHERN TAF SITES AROUND 18Z AS A RIDGE OF HIGH PRESSURE AND DRIER AIR BUILD SOUTHWARD INTO THE GREAT LAKES. OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE FRIDAY NIGHT INTO SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN/PADGETT NEAR TERM...HICKMAN SHORT TERM...PADGETT LONG TERM...NOVAK AVIATION...HICKMAN
Hazardous weather outlook, Mar 23, 4:52 AM EDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 452 AM EDT WED MAR 23 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-240900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 452 AM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM WILL PUSH EAST TODAY ALONG A WARM FRONT DRAPED ACROSS THE AREA. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS THROUGH THE AFTERNOON HOURS...AND CONTINUE INTO THE EARLY EVENING. THERE IS A GOOD CHANCE THAT SOME OF THE STORMS WILL BECOME SEVERE LATER TODAY...PRIMARILY AFTER 2 PM. THE PRIMARY SEVERE THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. HOWEVER...THE POTENTIAL FOR AN ISOLATED TORNADO WILL ALSO EXIST. THE THUNDERSTORM AND SEVERE WEATHER THREAT WILL DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON.
In the hours before
Local storm report, Mar 23, 2:37 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL 1 S MORROW 39.33N 84.13W
03/23/2011 E0.88 INCH WARREN OH PUBLIC
0228 PM HAIL 3 W LIBERTY 39.63N 84.98W
03/23/2011 M0.75 INCH UNION IN TRAINED SPOTTER
&&
KURZLocal storm report, Mar 23, 2:39 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
239 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HAIL LIBERTY 39.63N 84.93W
03/23/2011 E1.00 INCH UNION IN PUBLIC
&&
SFHLocal storm report, Mar 23, 2:44 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
244 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL WILMINGTON 39.45N 83.83W
03/23/2011 E0.75 INCH CLINTON OH PUBLIC
&&
SFHLocal storm report, Mar 23, 2:45 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
245 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL WASHINGTON COURT HOUSE 39.54N 83.43W
03/23/2011 E1.00 INCH FAYETTE OH TRAINED SPOTTER
&&
KURZLocal storm report, Mar 23, 2:46 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
246 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 2 SSE WILMINGTON 39.42N 83.81W
03/23/2011 M0.75 INCH CLINTON OH OFFICIAL NWS OBS
MEASURED AT WFO WILMINGTON OHIO
&&
SFHLocal storm report, Mar 23, 2:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
257 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL WASHINGTON COURT HOUSE 39.54N 83.43W
03/23/2011 E0.88 INCH FAYETTE OH TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL COVERING ROADS.
0253 PM HAIL HOLTON 39.08N 85.38W
03/23/2011 E0.88 INCH RIPLEY IN TRAINED SPOTTER
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 1:55 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 53 min |
| Mar 23, 1:57 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Warren | 18 min |
| Mar 23, 2:25 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Pickaway, Ross | 65 min |
| Mar 23, 2:26 PM EDT | Severe Thunderstorm Warning | ILN | Butler | 49 min |
| Mar 23, 2:45 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 45 min |
| Mar 23, 3:05 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Logan, Miami, Shelby | 55 min |
| Mar 23, 3:07 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 38 min |
| Mar 23, 3:08 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 37 min |
| Mar 23, 3:11 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 34 min |
| Mar 23, 3:14 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 46 min |
| Mar 23, 3:19 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Highland, Warren | 41 min |
| Mar 23, 3:33 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 40 min |
| Mar 23, 3:42 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Montgomery | 63 min |
| Mar 23, 3:45 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Pickaway, Ross | 26 min |
| Mar 23, 3:51 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland | 39 min |
| Mar 23, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 22 min |
| Mar 23, 4:00 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Franklin, Madison, Union | 34 min |
| Mar 23, 4:06 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 41 min |
| Mar 23, 4:10 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Hocking, Pike, Ross, Scioto | 33 min |
| Mar 23, 4:14 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 23 min |
| Mar 23, 4:28 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 35 min |
| Mar 23, 4:48 PM EDT | Special Weather Statement | ILN | Madison | 57 min |
| Mar 23, 4:59 PM EDT | Special Weather Statement | ILN | Fayette, Greene, Hocking, Pickaway | 61 min |
| Mar 23, 7:59 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 61 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.